MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH

GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH
Model Number FGS-0313
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, they had a capsule which failed to attach.There was no harm to the patient, no intervention was required, and a repeat procedure was not performed.There was nothing unusual about the patient or the procedure and an endoscopy had been performed prior to the procedure and showed the esophagus to be normal.Lubrication was used to facilitate placement of the capsule and the delivery system and capsule will be returned for investigation.
 
Additional Manufacturer Narrative
Evaluation summary: the device was received for evaluation.Visual inspection found that the device is broken.The investigation of the returned equipment identified that the plunger is not connected to the handle - this is due to user mishandling of turning the handle more than 1/8 of turn.The ifu(instructions for use) states: pressing down on the plunger too slowly may result in the capsule not properly attaching to the patient¿s esophagus or not detaching from the delivery device.Do not rotate the plunger while depressing it.If information is provided in the future, a supplemental report will be issued.

Brand Name
BRAVO
Common Device Name
ELECTRODE, PH, STOMACH
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
MDR Report Key9307001
Report Number9710107-2019-00542
Device Sequence Number19340505
Product Code FFT
UDI-Device Identifier07290101361695
UDI-Public07290101361695
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K102543
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/22/2019
Device Model NumberFGS-0313
Device Catalogue NumberFGS-0313
Device Lot Number41939Q
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2019
Initial Date Received by Manufacturer 10/25/2019
Supplement Date Received by Manufacturer12/10/2019
Initial Report FDA Received Date11/11/2019
Supplement Report FDA Received Date12/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1